# SDR DHL9771286D

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE LEFT WING FRONT SPAR RIB ATTACH ANGLE WAS FOUND CRACKED.  REPLACED RIB ANGLE, FIRST OUTBOARD OF BOTTLE PIN FITTING PER BOEING SRM 51-30-2.
